# SDR UPS03240305

- Difficulty date: February 17, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: #10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI DELAM ON R/H WING TE PANEL UPPER FWD OF NO 10 SPOILER PANEL     REPAIRED IAW SRM 51-40-5
